# SDR FDEA201008213085

- Difficulty date: August 21, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 42,731 hours, 29,193 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545831051
- Condition: Misrepaired
- Location: Bs 1175-1183
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

IMPROPER REPAIR INSTALLED   STA 1175 TO 1183, STR'S 23L - 24L". REMOVED PREVIOUS REPAIR. FABRICATED DOUBLER USING 2024T-3 .090 DIMS 8.25" X 10 5/8" AND FILLER USING 2024T-3 .080 DIMS 3" X 3.2" AND INSTALLED IAW EA 6-5330-135578.
